Alert archive / Tennessee / River Flood Warnings in 2021
River Flood Warning 54, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Mar 31, 2021, 10:15 AM CDT for Dyer County, Gibson County, Obion County, Tennessee. It was in force for 70 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2021, 10:15 AM CDT (15:15 UTC)
- Expired
- Apr 3, 2021, 8:32 AM CDT
- In force
- 70 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dyer County, TN, Gibson County, TN, Obion County, TN
The radar
The Paducah radar (KPAH), 95 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Obion River near Obion (OBNT1). The gauge peaked at 34.40 ft at Apr 2, 2021, 8:00 AM CDT.
- Action stage
- 29 ft
- Minor stage
- 34 ft
- Moderate stage
- 38.5 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07026040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
064
WGUS44 KMEG 311515
FLWMEG
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Memphis TN
1015 AM CDT Wed Mar 31 2021
...The National Weather Service in Memphis TN has issued a Flood
Warning for the following rivers in Tennessee...
Obion River near Obion
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
TNC045-053-131-020315-
/O.NEW.KMEG.FL.W.0054.210331T1515Z-210403T0000Z/
/OBNT1.1.ER.210401T0000Z.210401T0000Z.210402T1800Z.NO/
1015 AM CDT Wed Mar 31 2021
The National Weather Service in Memphis has issued a
* Flood Warning for
the Obion River near Obion.
* From this morning to Friday evening.
* At 9:00 AM CDT Wednesday the stage was 33.0 feet.
* Flood stage is 34.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to 34.0 feet Thursday early
evening. The river is forecast to fall below flood stage early
Friday evening.
* Impact...At 34.0 feet, Farm land near the river is flooded.
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
BELLES6 follow-up statements
867
WGUS84 KMEG 010135
FLSMEG
Flood Statement
National Weather Service Memphis TN
835 PM CDT Wed Mar 31 2021
...The Flood Warning is extended for the following rivers in
Tennessee...
Hatchie River near Bolivar
...The Flood Warning continues for the following rivers in
Tennessee...
Obion River near Obion
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
TNC069-021345-
/O.EXT.KMEG.FL.W.0050.000000T0000Z-210405T0600Z/
/BVRT1.1.ER.210331T1026Z.210401T1800Z.210405T0000Z.NO/
835 PM CDT Wed Mar 31 2021
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Hatchie River near Bolivar.
* Until late Sunday night.
* At 7:30 PM CDT Wednesday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.0 feet
early tomorrow afternoon. It will then fall below flood stage
Sunday evening.
* Impact...At 19.0 feet, Water starts to flood homes on River Road.
&&
LAT...LON 3538 8919 3547 8902 3513 8871 3500 8887
$$
TNC045-053-131-021345-
/O.CON.KMEG.FL.W.0054.000000T0000Z-210403T0000Z/
/OBNT1.1.ER.210402T0000Z.210402T0000Z.210402T1800Z.NO/
835 PM CDT Wed Mar 31 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Obion River near Obion.
* Until Friday evening.
* At 8:00 PM CDT Wednesday the stage was 33.4 feet.
* Flood stage is 34.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 34.0 feet tomorrow evening. It will
then fall below flood stage early Friday afternoon.
* Impact...At 34.0 feet, Farm land near the river is flooded.
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
mm683
WGUS84 KMEG 011533
FLSMEG
Flood Statement
National Weather Service Memphis TN
1033 AM CDT Thu Apr 1 2021
...The Flood Warning is extended for the following rivers in
Tennessee...
Obion River near Obion
...The Flood Warning continues for the following rivers in
Tennessee...
Hatchie River near Bolivar
S.F. of the Forked Deer River near Halls
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
TNC045-053-131-030345-
/O.EXT.KMEG.FL.W.0054.000000T0000Z-210403T1800Z/
/OBNT1.1.ER.210401T1607Z.210402T1200Z.210403T1200Z.NO/
1033 AM CDT Thu Apr 1 2021
...The Flood Warning is now in effect until early Saturday
afternoon...
The Flood Warning continues for
the Obion River near Obion.
* Until Saturday afternoon.
* At 10:00 AM CDT Thursday the stage was 33.9 feet.
* Flood stage is 34.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this morning to a crest of 34.5 feet tomorrow morning. It will
then fall below flood stage Saturday morning.
* Impact...At 34.0 feet, farm land near the river is flooded.
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
TNC069-030345-
/O.EXT.KMEG.FL.W.0050.000000T0000Z-210405T0300Z/
/BVRT1.1.ER.210331T1026Z.210402T1200Z.210404T2100Z.NO/
1033 AM CDT Thu Apr 1 2021
...The Flood Warning is now in effect until late Sunday evening...
The Flood Warning continues for
the Hatchie River near Bolivar.
* Until Sunday evening.
* At 9:30 AM CDT Thursday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to rise to a crest of 19.0 feet
tomorrow morning. It will then fall below flood stage Sunday
afternoon.
* Impact...At 19.0 feet, water starts to flood homes on River Road.
&&
LAT...LON 3538 8919 3547 8902 3513 8871 3500 8887
$$
TNC033-045-097-030345-
/O.CON.KMEG.FL.W.0043.000000T0000Z-000000T0000Z/
/HLST1.1.ER.210328T0225Z.210331T0500Z.000000T0000Z.NO/
1033 AM CDT Thu Apr 1 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the S.F. of the Forked Deer River near Halls.
* Until further notice.
* At 10:00 AM CDT Thursday the stage was 11.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* Forecast...The river will remain nearly steady through Saturday,
then begin a gradual fall.
* Impact...At 11.5 feet, farm land near the river is flooded.
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$
MJ860
WGUS84 KMEG 020133
FLSMEG
Flood Statement
National Weather Service Memphis TN
833 PM CDT Thu Apr 1 2021
...The Flood Warning continues for the following rivers in
Tennessee...
Obion River near Obion
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
TNC045-053-131-031345-
/O.CON.KMEG.FL.W.0054.000000T0000Z-210403T1800Z/
/OBNT1.1.ER.210401T1637Z.210402T1200Z.210403T1200Z.NO/
833 PM CDT Thu Apr 1 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Obion River near Obion.
* Until Saturday afternoon.
* At 8:00 PM CDT Thursday the stage was 34.3 feet.
* Flood stage is 34.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Thursday was 34.3 feet.
* Forecast...The river is expected to rise to a crest of 34.5 feet
tomorrow morning. It will then fall below flood stage Saturday
morning.
* Impact...At 34.0 feet, Farm land near the river is flooded.
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$139
WGUS84 KMEG 021411
FLSMEG
Flood Statement
National Weather Service Memphis TN
911 AM CDT Fri Apr 2 2021
...The Flood Warning is extended for the following rivers in
Tennessee...
Obion River near Obion
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
TNC045-053-131-040000-
/O.EXT.KMEG.FL.W.0054.000000T0000Z-210404T0000Z/
/OBNT1.1.ER.210401T1637Z.210402T1100Z.210403T1800Z.NO/
911 AM CDT Fri Apr 2 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Obion River near Obion.
* Until Saturday evening.
* At 8:00 AM CDT Friday the stage was 34.4 feet.
* Flood stage is 34.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 AM CDT Friday was 34.4 feet.
* Forecast...The river is expected to fall below flood stage early
tomorrow afternoon and continue falling to 27.5 feet Wednesday
morning.
* Impact...At 34.0 feet, Farm land near the river is flooded.
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$555
WGUS84 KMEG 030132
FLSMEG
Flood Statement
National Weather Service Memphis TN
832 PM CDT Fri Apr 2 2021
...The Flood Warning continues for the following rivers in
Tennessee...
Obion River near Obion
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
TNC045-053-131-040000-
/O.CON.KMEG.FL.W.0054.000000T0000Z-210404T0000Z/
/OBNT1.1.ER.210401T1637Z.210402T1100Z.210403T1800Z.NO/
832 PM CDT Fri Apr 2 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Obion River near Obion.
* Until Saturday evening.
* At 7:00 PM CDT Friday the stage was 34.3 feet.
* Flood stage is 34.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:00 PM CDT Friday was 34.4 feet.
* Forecast...The river is expected to rise to a crest of 34.3 feet
just after midnight tonight. It will then fall below flood stage
early tomorrow afternoon.
* Impact...At 34.0 feet, Farm land near the river is flooded.
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$414
WGUS84 KMEG 031332
FLSMEG
Flood Statement
National Weather Service Memphis TN
832 AM CDT Sat Apr 3 2021
...The Flood Warning is cancelled for the following rivers in
Tennessee...
Obion River near Obion
TNC045-053-131-031445-
/O.CAN.KMEG.FL.W.0054.000000T0000Z-210403T1332Z/
/OBNT1.1.ER.210401T1637Z.210402T1100Z.210403T1800Z.NO/
832 AM CDT Sat Apr 3 2021
...The Flood Warning for the Obion River near Obion has been
cancelled...
The Flood Warning is cancelled for
the Obion River near Obion.
* At 8:00 AM CDT Saturday the stage was 33.9 feet.
* Flood stage is 34.0 feet.
* Forecast...The river is expected to fall to 27.8 feet Thursday
morning.
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 31, 6:31 AM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Mar 31, 6:31 AM CDT, 3 hours 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
631 AM CDT Wed Mar 31 2021
.UPDATE...
Updated for 12Z Aviation Forecast Discussion below.
&&
.PREV DISCUSSION... /issued 507 AM CDT Wed Mar 31 2021/
DISCUSSION...
A busy morning across the Mid-South. Latest KNQA radar shows a
broken line of thunderstorms moving across north Mississippi at
this hour. Storms are currently sub-severe, however, a lone severe
storm moved through northeast Mississippi just a couple hours
ago with several reports of damage. The current storms are
expected to continue to move east over the next couple of hours,
before exiting the area.
Latest surface analysis places a cold front nearly parallel to
I-40. Behind the front, post-frontal winds are currently in the
20-25 mph range with gusts as high as 35 mph. These winds will
spread south as the front sinks south, but will be short-lived.
Scattered post-frontal showers will also develop across much of
the area this morning and continue into the afternoon hours as the
main trough begins to swing through.
An unusually cold 1038mb surface high will build into the Mid-
South by Thursday morning. Low temperatures will drop below
freezing across rural parts of west Tennessee and eastern
Arkansas. The rest of the area may see a light frost if the winds
can decouple and go calm. A more widespread freeze is likely
Friday morning, as the surface high becomes nearly centered over
the region. Temperatures will fall to around 30 near the Delta,
with mid to upper 20s across the rest of the region. I will go
ahead and issue a freeze watch for Thursday morning and Friday
morning. A frost advisories may be needed tonight for areas that
don't meet freeze criteria.
The long term forecast features dry conditions and warming
temperatures as a ridge of high pressure builds in across the
southern United States. Expect highs to climb into the upper 70s
by early next week. The first chance of appreciable rain won't
arrive until late next week.
AC3
&&
.AVIATION...
12Z TAFs
-SHRA should exit northeast MS this morning. Otherwise, transition
to VFR has occurred more rapidly than guidance earlier suggested.
Post-cold frontal winds will remain the primary focus, as winds
decrease toward 00Z.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Freeze Watch from late Thursday night through Friday morning for
Clay-Craighead-Crittenden-Cross-Greene-Lee AR-Mississippi-
Phillips-Poinsett-St. Francis.
Freeze Watch from late tonight through Thursday morning for
Crittenden-Cross.
Freeze Warning from 1 AM to 9 AM CDT Thursday for Clay-Craighead-
Greene-Mississippi-Poinsett.
MO...Freeze Watch from late Thursday night through Friday morning for
Dunklin-Pemiscot.
Freeze Warning from 1 AM to 9 AM CDT Thursday for Dunklin-
Pemiscot.
MS...Freeze Watch from late Thursday night through Friday morning for
Alcorn-Benton MS-Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-
Lafayette-Lee MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-
Quitman-Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-
Yalobusha.
Flash Flood Watch until 9 AM CDT this morning for Calhoun-
Chickasaw-Itawamba-Lee MS-Monroe-Pontotoc-Prentiss-
Tishomingo-Union.
TN...Freeze Watch from late Thursday night through Friday morning for
Benton TN-Carroll-Chester-Crockett-Decatur-Dyer-Fayette-
Gibson-Hardeman-Hardin-Haywood-Henderson-Henry-Lake-
Lauderdale-Madison-McNairy-Obion-Shelby-Tipton-Weakley.
Freeze Watch from late tonight through Thursday morning for
Fayette-Hardeman-Hardin-McNairy-Shelby.
Freeze Warning from 1 AM to 9 AM CDT Thursday for Benton TN-
Carroll-Chester-Crockett-Decatur-Dyer-Gibson-Haywood-
Henderson-Henry-Lake-Lauderdale-Madison-Obion-Tipton-
Weakley.
&&Hazardous weather outlook, Mar 31, 5:44 AM CDT, 4 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 544 AM CDT Wed Mar 31 2021 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-011245- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 544 AM CDT Wed Mar 31 2021 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Freezing temperatures are likely late tonight into tomorrow morning, mainly along and north of a line from Harrisburg, Arkansas to Jackson, Tennessee. A freeze warning is in effect. Elsewhere, frost is possible. An advisory may be needed for the remainder of the Mid-South. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Freezing temperatures are likely Thursday morning, mainly along and north of a line from Harrisburg, Arkansas to Jackson, Tennessee. A freeze warning has been issued. Freezing temperatures are possible across the entire Mid-South Friday morning. A freeze watch has been issued for the entire Mid-South. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. AC3
In the hours before
Local storm report, Mar 31, 7:23 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
723 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM FLASH FLOOD CALHOUN CITY 33.86N 89.31W
03/31/2021 CALHOUN MS COUNTY OFFICIAL
SHERIFF REPORT OF SWIFT WATER RESCUES AROUND CALHOUN
CITY.
&&
SGWLocal storm report, Mar 31, 7:29 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
729 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM TSTM WND DMG NETTLETON 34.09N 88.62W
03/31/2021 LEE MS COUNTY OFFICIAL
ROOF BLOWN OFF HOME ON MAIN ST. IN NETTLETON
&&
SGWLocal storm report, Mar 31, 7:42 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
742 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM FLASH FLOOD 6 ESE SAVANNAH 35.19N 88.13W
03/30/2021 HARDIN TN FIRE DEPT/RESCUE
A BRIDGE LOCATED ON HWY 203 NEAR THE BURNT CHURCH
COMMUNITY CENTER IS UNDERMINED.
&&
SGWLocal storm report, Mar 31, 8:51 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM FLASH FLOOD 5 SSE NEW WREN 33.90N 88.58W
03/31/2021 MONROE MS BROADCAST MEDIA
ADAMS ROAD IS COMPLETELY UNDERWATER AND IMPASSABLE DUE
TO FLOODWATERS.
&&
MJLocal storm report, Mar 31, 9:52 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
952 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD AMORY 33.99N 88.48W
03/31/2021 MONROE MS SOCIAL MEDIA
SEVERAL INCHES OF WATER HAS FLOODED AN APARTMENT IN
AMORY.
&&
MJLocal storm report, Mar 31, 10:11 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1011 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND DMG 4 SSW AMORY 33.93N 88.51W
03/31/2021 MONROE MS SOCIAL MEDIA
TWO TREES DOWN ON HOME ALONG WEAVER CREEK RD. A NEARBY
TRAILER LOST PART OF ITS ROOF.
&&
MJThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:50 PM CDT | Areal Flood Advisory | MEG | Shelby | 3 hr |
| Mar 30, 7:56 PM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Mar 30, 9:03 PM CDT | Special Weather Statement | MEG | Fayette | 27 min |
| Mar 30, 9:25 PM CDT | Special Weather Statement | MEG | Fayette | 50 min |
| Mar 30, 9:30 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 45 min |
| Mar 30, 9:54 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 3 hr |
| Mar 30, 10:26 PM CDT | Special Weather Statement | MEG | Hardin, McNairy | 49 min |
| Mar 30, 10:31 PM CDT | Areal Flood Advisory | MEG | Chester, Hardeman, McNairy | 3 hr |
| Mar 30, 11:29 PM CDT | Areal Flood Advisory | MEG | Hardin, McNairy | 35 min |
| Mar 31, 12:04 AM CDT | Flash Flood Warning | MEG | Hardin, McNairy | 8 hr |
| Mar 31, 5:31 AM CDT | Freeze Watch | MEG | Fayette, Hardeman, Hardin, McNairy, Shelby | 9 hr |
| Mar 31, 5:31 AM CDT | Freeze Watch | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 9 hr |
| Mar 31, 5:31 AM CDT | Freeze Warning | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 27 hr |
| Mar 31, 8:05 AM CDT | Areal Flood Warning | MEG | Hardin, McNairy | 10 min |
| Mar 31, 8:28 AM CDT | Areal Flood Warning | MEG | Chester, Decatur, Hardin, McNairy | 3 hr |
| Mar 31, 9:06 AM CDT | River Flood Warning | MEG | Hardeman | 3 days |
| Mar 31, 2:34 PM CDT | Freeze Warning | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 42 hr |
Nearby
River Flood Warnings in Tennessee, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.